Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Dislocated Soft Metric Space with Soft Fixed Point Theorems"
written by Balaji Raghunath Wadkar, Vishnu Narayan Mishra, Ramakant Bhardwaj, Basant Singh,
published by Open Journal of Discrete Mathematics, Vol.7 No.3, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Remarks on fixed point theory in soft metric type spaces
2019
[2] Fixed Point Theorem In Fuzzy 3-Metric Space
Advances in Dynamical Systems and Applications [ADSA], 2017
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top